Daily

What happens when you eat too much tums?

As calcium in Tums is absorbed from the digestive tract, eating too many Tums can lead to excess calcium in the body, producing Hypercalcemia

A condition when the calcium level is above normal in the blood.

. Calcium plays important roles in the function of muscles, nerves and the heart 5. Hypercalcemia

A condition when the calcium level is above normal in the blood.

can cause muscle twitches, muscle weakness, mood changes such as depression, confusion or even coma.

What happens when you eat too many Tums? Eating too many Tums may irritate your digestive tract and may cause side effects of nausea and vomiting. Stomach discomfort may also contribute to a temporary loss of appetite. If you experience persistent vomiting or severe nausea, seek additional care from your physician.

Is too much TUMS a bad thing? Large amounts of calcium carbonate -containing antacids (for example, Tums) can affect the balances of calcium and acid in the body and damage the kidneys. Calcium-containing antacids also can stimulate acid secretion even though initially they neutralize acid.

Can you die from taking too many Tums? Too many Tums can irritate your digestive tract causing pain and discomfort . The irritation in the digestive tract can also cause nausea or vomiting . These stomach pains can also cause temporary loss of appetite . An overdose of calcium carbonate can have adverse effects on the digestive system.

Can taking too many TUMS be dangerous? Too many Tums can cause stomach discomfort and constipation. It may also be used as a source of calcium to help prevent weak bones, or osteoporosis. Consuming too many Tums may cause a number of side effects, some of which are potentially life-threatening.

What happens when you eat too many Tums?

What happens when you eat too many Tums? Eating too many Tums may irritate your digestive tract and may cause side effects of nausea and vomiting. Stomach discomfort may also contribute to a temporary loss of appetite. If you experience persistent vomiting or severe nausea, seek additional care from your physician.

Is too much TUMS a bad thing? Large amounts of calcium carbonate -containing antacids (for example, Tums) can affect the balances of calcium and acid in the body and damage the kidneys. Calcium-containing antacids also can stimulate acid secretion even though initially they neutralize acid.

Can you die from taking too many Tums? Too many Tums can irritate your digestive tract causing pain and discomfort . The irritation in the digestive tract can also cause nausea or vomiting . These stomach pains can also cause temporary loss of appetite . An overdose of calcium carbonate can have adverse effects on the digestive system.

Can taking too many TUMS be dangerous? Too many Tums can cause stomach discomfort and constipation. It may also be used as a source of calcium to help prevent weak bones, or osteoporosis. Consuming too many Tums may cause a number of side effects, some of which are potentially life-threatening.